Hello,

okay so in September I fell pregnant and decided to abort the baby (no negative feedback please I am already riddled with guilt and grief) the circumstances of the pregnancy were not great and me and my partner both decided it was not the right time for us to bring a child into the world. the problem I now face is the fact that after the abortion I went on the depo provera shot. the realisation that after the shot wears off it can take anywhere up to 18+ months to conceive is really worrying me because I have heard terrible stories online about women never having children after both an abortion and the depo shot and I am really scared that this will happen to me because I really do want to have children in the future more than anything. I am also worried that the abortion has damaged me because I never used to get poorly and since the abortion I have had a viral infection and now a kidney infection are these things anything to worry about?

PLEASE help and no negative feedback ladies xxxx